# SDR UALA2009081902539

- Difficulty date: August 19, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 67,004 hours, 19,361 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15406003
- Part serial: 52
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERONS HEAVY ON CONTROLS.  REPLACED RIGHT & LEFT INBD AILERON PCA(S), LEAK AND OP CHECKED OKAY. ACCOMPLISHED RII INSPECTION OF RIGHT & LEFT INBD AILERON INSTALLATIONS. AIL FORCES STILL HIGHER THAN NORMAL. NO BINDING. MOST APPARENT BETWEEN 0 +-- 4 UNITS L OR R. EG CREW INDICATED THAT ALTITUDE (COLD SOAKING) HAD NO EFFECT ON FORCES. VERIFIED AND DUPLICATED ISSUE WITH EG TEST CREW PRESENT AFTER TEST FLIGHT TO DEN. FOUND AILERON FEEL, CENTERING AND TRIM MECHANISM FEEL SPRINGS WITH SEVERE EXCESSIVE FORCE. ACCOMPLISHED AILERON FEEL SPRINGS ADJUSTMENT TO THE LOWEST POSSIBLE VALUE ()THAT WILL ALLOW THE WHEEL TO MEET THE CENTERING REQUIREMENT OF THE 6-2 RETURN TO CENTER TEST. MAINTENANCE MANUAL SPECIFICALLY STATETO ADJUST TO LOWEST POSSIBLE VALUE TO MEET REQUIREMENTS. AILERON SYSTEM NOW SMOOTH AND FREE WITH NO BINDING.
